MathSciNet Relay Station
MathSciNet bibliographic data
MR1891179 34A45 (34A12 65L99)
Wazwaz, Abdul-Majid A new method for solving singular initial value problems in the second-order ordinary differential equations. Appl. Math. Comput. 128 (2002), no. 1, 45–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement